# SDR ASMF200406017

- Difficulty date: June 18, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 40,188 hours, 23,367 cycles
- Engine: Pwa JT8D*
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 4608000307
- Part serial: 1453
- Condition: Failed
- Location: Ahru
- Part time: 753 hours, 501 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING AHRU NR 2 FAILED. AHRU WAS REPLACED IAW MM 34-21-10, TEST CORRECT. DURING OVERNIGHT SERVICE SYSTEM WAS CHECKED, ALL CORRECT.
